View : 151 Download: 0

On m-isometric toeplitz operators

Title
On m-isometric toeplitz operators
Authors
Ko E.Lee J.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2018
Journal Title
Bulletin of the Korean Mathematical Society
ISSN
1015-8634JCR Link
Citation
Bulletin of the Korean Mathematical Society vol. 55, no. 2, pp. 367 - 378
Keywords
Contractive operatorsExpansive operatorsM-isometric operatorsToeplitz operators
Publisher
Korean Mathematical Society
Indexed
SCIE; SCOPUS; KCI WOS scopus
Document Type
Article
Abstract
In this paper, we study m-isometric Toeplitz operators Tφ with rational symbols. We characterize m-isometric Toeplitz operators Tφ by properties of the rational symbols φ. In addition, we give a necessary and sufficient condition for Toeplitz operators Tφ with analytic symbols φ to be m-expansive or m-contractive. Finally, we give some results for m-expansive and m-contractive Toeplitz operators Tφ with trigonometric polynomial symbols φ. © 2018 Korean Mathematical Society.
DOI
10.4134/BKMS.b170025
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE